PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Capitulation in abelian extensions of number fields

Volume 179 / 2017

Robert J. Bond Acta Arithmetica 179 (2017), 201-232 MSC: Primary 11R37; Secondary 11R34. DOI: 10.4064/aa7857-4-2017 Published online: 14 June 2017


This paper studies the kernel and cokernel of the map $j:\mathit{Cl}_K \to \mathit{Cl}_L$ where $L$ is an abelian extension of a number field $K$, $\mathit{Cl}_L$ and $\mathit{Cl}_K$ are their respective ideal class groups and $j$ is induced by the lifting of ideals from $K$ to $L$.


  • Robert J. Bond53 Philbrick Rd.
    Newton, MA 02459, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image